Detalle Publicación


Chaotic dynamics of a magnetic nanoparticle

Autores: Bragard Monier, Jean; Pleiner, H.; Suárez, O. J.; Vargas, P.; Gallas, J. A. C.; Laroze, D.
Título de la revista: PHYSICAL REVIEW E
ISSN: 1539-3755
Volumen: 84
Número: 3
Páginas: 037202
Fecha de publicación: 2011
We study the deterministic spin dynamics of an anisotropic magnetic particle in the presence of a magnetic field with a constant longitudinal and a time-dependent transverse component using the Landau-Lifshitz-Gilbert equation. We characterize the dynamical behavior of the system through calculation of the Lyapunov exponents, Poincare sections, bifurcation diagrams, and Fourier power spectra. In particular we explore the positivity of the largest Lyapunov exponent as a function of the magnitude and frequency of the applied magnetic field and its direction with respect to the main anisotropy axis of the magnetic particle. We find that the system presents multiple transitions between regular and chaotic behaviors. We show that the dynamical phases display a very complicated structure of intricately intermingled chaotic and regular phases.